Title

ISOSPECTRAL MEASURES

Authors

Authors

D. E. Dutkay;P. E. T. Jorgensen

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

Rocky Mt. J. Math.

Keywords

ITERATED FUNCTION SYSTEMS; SCHROEDINGER EQUATION; FRACTAL MEASURES; CUBE; Mathematics

Abstract

In recent papers a number of authors have considered Borel probability measures mu in R-d such that the Hilbert space L-2(mu) has a Fourier basis (orthogonal) of complex exponentials. If mu satisfies this property, the set of frequencies in this set is called a spectrum for mu. Here we fix a spectrum, say G, and we study the possibilities for measures mu having G as spectrum.

Journal Title

Rocky Mountain Journal of Mathematics

Volume

43

Issue/Number

5

Publication Date

1-1-2013

Document Type

Article

Language

English

First Page

1497

Last Page

1512

WOS Identifier

WOS:000326264000007

ISSN

0035-7596

Share

COinS